Makale
Tam Makale
Uluslararası
2018
On Majorization Problems Associated with the Subclass iQ(j, λ, α, n)/i of Starlike Functions with Positive Coefficients/title
ITM Web of Conferences
Cilt 22 · ss. 1001 · 01.10.2018
Atıf için künye
BABA, H., & Kadıoğlu, E. (2018). On Majorization Problems Associated with the Subclass iQ(j, λ, α, n)/i of Starlike Functions with Positive Coefficients/title. ITM Web of Conferences, 22, 1001. https://doi.org/10.1051/itmconf/20182201001
BibTeX
@article{baba2018-72966,
author = {BABA, HÜSEYİN and Kadıoğlu, Ekrem},
title = {On Majorization Problems Associated with the Subclass iQ(j, λ, α, n)/i of Starlike Functions with Positive Coefficients/title},
journal = {ITM Web of Conferences},
year = {2018},
volume = {22},
pages = {1001},
issn = {2271-2097},
doi = {10.1051/itmconf/20182201001},
url = {https://akademik.atauni.edu.tr/yayinlar/72966-on-majorization-problems-associated-with-the-subclass-iqj-l-a-ni-of-starlike}
}